Title All Geometries of the Mathieu Group M(11) Based on Maximal Subgroups
Authors Francis Buekenhout, Michel Dehon and Dimitri Leemans
Reference Experiment. Math., Vol.5 (1996), no.2, 101-110.
Math. Reviews 97h:51015
Zentralblatt 863.51012
Abstract Using a CAYLEY program, we get all firm, residually connected geometries whose rank 2 residues satisfy the intersection property, on which M(11) acts flag-transitively, and in which the stabilizer of each element is a maximal subgroup of M(11).

Back to the list